MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX TOOL

IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX TOOL
Model Number HT1.25
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), during the clinical procedure, the doctor could not remove the impression post and stripped 3 drivers.Per the complaint, the doctor states that he did not use a torque wrench to tighten screw but when he tried to remove the screw from the implant it was stuck.He has stripped or broken multiple tips and tried the ultra sonic to try to break up anything wedging the abutment in place, nothing worked.Additionally, the doctor has applied to up to 60 ncm of counterclockwise torque and the screw wouldn't move.The implant was extracted.
 
Additional Manufacturer Narrative
Updated b4 for report submission date, g1 for contact information, g3 for awareness date of new information, g6 for report type and sections d9, h1, h2, h3, and h6 to report that the device was not received for analysis.Information for section a1, a2, a3, a4 were not available.When information becomes available, a supplemental report will be filed.

Brand Name
HEX TOOL
Common Device Name
HEX TOOL
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest dr.
thousand oaks CA 91362
MDR Report Key8765249
Report Number3001617766-2019-00298
Device Sequence Number14094849
Product Code NDP
UDI-Device Identifier10841307119609
UDI-Public10841307119609
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT1.25
Device Catalogue NumberHT1.25
Device Lot Number123139
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/06/2019
Supplement Date Received by Manufacturer10/20/2020
Initial Report FDA Received Date07/05/2019
Supplement Report FDA Received Date10/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;